# SDR CALA2015031793428

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 61,456 hours, 16,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L HAS DAMAGE TO THE INTERNAL SKIN DOUBLER REPAIR.  REMOVED, FABRICATED & INSTALLED NEW REPAIR DOUBLER ON R4 DOOR INNER STRUCTURE IAW ECRA 5210-02405 STEPS 5, 13 & 20 - 31.
